# SDR TWAA9750001

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 302 - DURING CLIMB, LEFT GEAR DOOR WARNING LIGHT STAYED ON.  CYCLED GEAR, NO HELP.  REMOVED AND REPLACED LEFT GEAR DOOR WARNING SWITCH, MFG P/N H14-6, MANUFACTURED BY EATON CORPORATION.  OPERATIONAL CHECK NORMAL.  (M)
